# SDR DXTA2014111605927

- Difficulty date: November 14, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 9,906 hours, 6,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES AT SLOW SPEED TAXI & HIGH SPEED TAXI ARE LOCKING UP & PULLING TO THE RIGHT.   JACKED STRUT & CHECKED FREEDOM OF WHEEL MOVEMENT, FOUND ACTION NORMAL.  CHECKED TIRES FOR ANY EVIDENCE OF FLAT SPOTS, NONE NOTED.  COMPLIED WITH TAXI CHECK, TAXI CHECKED NORMAL, NO PULLING NOTED.  CHECKED FAULT HISTORY, NO HISTORY, NO HISTORY FOUND IN PRECEDING 6 MONTHS.  NO FURTHER ACTION TAKEN.  WORK PERFORMED IAW AMM 32-00.
